On the pseudo-rigidity of Stein manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 16 (1962) no. 3, p. 213-223
@article{ASNSP_1962_3_16_3_213_0,
     author = {Andreotti, Aldo and Vesentini, Edoardo},
     title = {On the pseudo-rigidity of Stein manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 16},
     number = {3},
     year = {1962},
     pages = {213-223},
     zbl = {0107.28602},
     mrnumber = {170353},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1962_3_16_3_213_0}
}
Andreotti, A.; Vesentini, E. On the pseudo-rigidity of Stein manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 16 (1962) no. 3, pp. 213-223. http://www.numdam.org/item/ASNSP_1962_3_16_3_213_0/

1 A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, vol. 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

2 K. Kodaira and D.C. Spencer, On deformations of complex analytic structures I-II, Annals of Math., vol. 67 (1958), p. 328-466. | MR 112154 | Zbl 0128.16901

3 M.S. Narasimhan, Variations of complex structures on an open Riemann surface, Ann. Inst. Fourier Grenoble, Tome XI (1961), p. 493-514. | Numdam | MR 125960 | Zbl 0192.17901

4 R. Narasimhan, Imbedding of holomorphically complete complex spaces, Amer. J. of Math., vol. 82 (1960), p. 917-934. | MR 148942 | Zbl 0104.05402